MAUDE Adverse Event Report: CARDINAL HEALTH, INC. COVIDIEN; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH, INC. COVIDIEN; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884720221E
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported a g-tube dislodgment due to the bulb deflating.Nursing believes the g-tube bulb has a leak which is causing the g-tube bulb to deflate and leading to dislodgement.
 
Additional Manufacturer Narrative
Additional product code: pif.An investigation is currently underway.Upon completion the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.As part of the investigation all processes and controls were reviewed and found to be correctly followed.There were no abnormal conditions found that could trigger the reported condition.There were no samples returned for evaluation; therefore, the affected device could not be evaluated to confirm the reported failure mode.As such, a root cause could not be determined at this time.A supplier corrective action request has been sent to the supplier to further investigate and address the reported condition.We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
COVIDIEN
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key23610488
Report Number1423537-2025-00474
Device Sequence Number15813485
Product Code KNT
UDI-Device Identifier10884521661721
UDI-Public(01)10884521661721(17)270701(10)2428516564
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K180622
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884720221E
Device Catalogue Number8884720221E
Device Lot Number2428516564
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/20/2025
Supplement Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown